# SDR UPS99830487

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, L-Z DOOR UPPER AFT CORNER OF SKIN HAS PREVIOUS REPAIR NOT PER SRM.  ROUTED OUT AREA IAW DC8 SRM 53-2-0 FIG 18.  FORMED DOUBLERS AND FILLER PER DC8 SRM 53-2-0 FIG 18.  LOCATED, DRILLED AND TRIMMED DOUBLERS IAW DC8 SRM 53-2-0 FIG 18.  INSTALLED DOUBLERS AND FILLER IAW DC8 SRM 51-1-20D AND 53-2-0 FIG 18.
